Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta im. V. A. Steklova, 1971, Volume 112, Pages 181–202 (Mi tm3040)  

This article is cited in 11 scientific papers (total in 11 papers)

The stabilization of the solution of the Cauchy problem for a parabolic equation with one space variable

A. K. Gushchin, V. P. Mikhailov
Bibliographic databases:
UDC: 519
Language: Russian
Citation: A. K. Gushchin, V. P. Mikhailov, “The stabilization of the solution of the Cauchy problem for a parabolic equation with one space variable”, Collection of articles. Part I, Trudy Mat. Inst. Steklov., 112, 1971, 181–202; Proc. Steklov Inst. Math., 112 (1971), 187–210
Citation in format AMSBIB
\Bibitem{GusMik71}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper The stabilization of the solution of the Cauchy problem for a parabolic equation with one space variable
\inbook Collection of articles. Part~I
\serial Trudy Mat. Inst. Steklov.
\yr 1971
\vol 112
\pages 181--202
\mathnet{http://mi.mathnet.ru/tm3040}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=328350}
\zmath{https://zbmath.org/?q=an:0242.35040}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1971
\vol 112
\pages 187--210
Linking options:
  • https://www.mathnet.ru/eng/tm3040
  • https://www.mathnet.ru/eng/tm/v112/p181
  • This publication is cited in the following 11 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:240
    Full-text PDF :91
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024